# SDR 08FDEA02051

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNRECORDED EXISTING REPAIR FOUND ON FLOORBEAM AT BS 1640, BETWEEN LBL 4 AND RBL 4 TO EVALUATE EXISTING REPAIR.  EXISTING REPAIR FOUND ACCOMPLISHED IAW B757-200 SRM 53-00-51 FIG 201, REPAIR 3, BASED ON EXTERNAL VISUAL EVALUATION ON THE SHAPE, LOCATION, SIZE, MATERIAL THICKNESS, TYPE AND GENERAL WORKMANSHIP OF THE REPAIR.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
